# SDR SRAA129501

- Difficulty date: December 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N874SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46149
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Out Of Adjust
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LAX - FLT QFA 7580 - ON CLIMB-OUT, CREW NOTICED AIRCRAFT HAD SEVERE VIBRATION DURING AND AFTER GEAR RETRACTION, CYCLED GEAR AND FOUND VIBRATION LESSENED, BUT DID NOT STOP, ACCOMPLISHED AIR TURN BACK TO LAX.  JACKED AIRCRAFT AND PERFORMED GEAR SWING.  FOUND RT MLG DOOR FOLLOW UP SYSTEM OUT OF RIG, RERIGGED RT MLG.  FOLLOW UP DOOR SYSTEM AND PERFORMED GEAR SWING UPLATCH CHECK PER MM CH 32-31-5.  (M)
